A Fast Method for Finding the Basis of Non-Negative Solutions to a Linear Diophantine Equation

AuthID
P-001-GV1
2
Author(s)
Document Type
Article
Year published
1995
Published in
Journal of Symbolic Computation
Volume 19, Issue 6, Pages 507-526 (20)
Indexing
Publication Identifiers
DBLP: journals/jsc/FilgueirasT95
SCOPUS: 2-s2.0-0042009359
Wos: WOS:A1995TR68100001
Source Identifiers
ISSN: 0747-7171
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.